# SDR USAA010405

- Difficulty date: February 26, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N587US
- Make and model: Boeing 737301
- Aircraft serial: 23932
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 43,319 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED, .5 INCH BY 1 INCH IS LARGEST, 1 INCH, .75 INCH, AND .25 INCH STATION 996.5 LBL 50 RBL 50.  PER TYPICAL REPAIR 53-15-01B.  (M)
